# SDR UALA2010070702419

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,059 hours, 10,648 cycles
- Engine: Pwa PW4056
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Condition: Malfunctioned
- Location: Thrust Mgmt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

HAZE IN FLIGHT DECK, FLIGHT DIVERTED.  CREW REPORTS THAT AUTO THROTTLE DISCONNECTED WITH EICAS MESSAGE AND A-T DISCONNECT LIGHT ILLUMINATED.  F/O FAST SLOW INFORMATION ON F/O UPPER DISPLAY FLASHED ON AND OFF THEN DISAPPEARED.  THIS WAS ACCOMPANIED BY INTERMITTENT ELECTRICAL SMOKE AND OR ODOR IN COCKPIT.  REPLACED THRUST MANAGEMENT COMPUTER, DUE TO INTERNAL POWER SUPPLY BURNED.
